Search


 
Issue Title
 
Vol 47, No 1 (March 2016) The least number of n-periodic points on tori can be realized by a smooth map Abstract  PREVIEW  FULL TEXT
Jerzy Jezierski
 
Vol 48, No 2 (December 2016) A local existence theorem for a class of delay differential equations Abstract  PREVIEW  FULL TEXT
Ioan I. Vrabie
 
Vol 49, No 1 (March 2017) Euler characteristics of digital wedge sums and their applications Abstract  PREVIEW  FULL TEXT
Sang-Eon Han, Wei Yao
 
Vol 46, No 2 (December 2015) On a power-type coupled system of Monge-Ampère equations Abstract  PREVIEW  FULL TEXT
Zexin Qi, Zhitao Zhang
 
Vol 47, No 1 (March 2016) Nonzero solutions of perturbed Hammerstein integral equations with deviated arguments and applications Abstract  PREVIEW  FULL TEXT
Alberto Cabada, Gennaro Infante, Fernando Adrian Tojo
 
Vol 46, No 2 (December 2015) Periodic solutions for second order singular differential systems with parameters Abstract  PREVIEW  FULL TEXT
Fanglei Wang, Jifeng Chu, Stefan Siegmund
 
Vol 46, No 2 (December 2015) Contractive function systems, their attractors and metrization Abstract  PREVIEW  FULL TEXT
Taras Banakh, Wiesław Kubiś, Natalia Novosad, Magdalena Nowak, Filip Strobin
 
Vol 48, No 2 (December 2016) Nonlinear delay reaction-diffusion systems with nonlocal initial conditions having affine growth Abstract  PREVIEW  FULL TEXT
Monica-Dana Burlică, Daniela Roşu
 
Vol 52, No 1 (September 2018) Schauder's Theorem and the method of a priori bounds Abstract  PREVIEW  FULL TEXT
Andrzej Granas, Marlène Frigon
 
Vol 47, No 2 (June 2016) Indices of fixed points not accumulated by periodic points Abstract  PREVIEW  FULL TEXT
Luis Hernández-Corbato
 
Vol 47, No 1 (March 2016) Nonlinear Hammerstein equations and functions of bounded Riesz-Medvedev variation Abstract  PREVIEW  FULL TEXT
Jürgen Appell, Tomas Dominguez Benavides
 
Vol 49, No 2 (June 2017) The Bolzano property and the cube-like complexes Abstract  PREVIEW  FULL TEXT
Przemysław Tkacz
 
Vol 48, No 2 (December 2016) Semilinear inclusions with nonlocal conditions without compactness in non-reflexive spaces Abstract  PREVIEW  FULL TEXT
Irene Benedetti, Martin Väth
 
Vol 49, No 2 (June 2017) On a class of intermediate local-nonlocal elliptic problems Abstract  PREVIEW  FULL TEXT
Claudianor O. Alves, Francisco Julio S. A. Corrêa, Michel Chipot
 
Vol 49, No 1 (March 2017) Hausdorff product measures and $C^1$-solution sets of abstract semilinear functional differential inclusions Abstract  PREVIEW  FULL TEXT
Jian-Zhong Xiao, Zhi-Yong Wang, Juan Liu
 
Vol 45, No 2 (June 2015) Existence of globally attracting fixed points of viscous Burgers equation with constant forcing. A computer assisted proof Abstract  Full Text
Jacek Cyranka
 
Vol 36, No 1 (September 2010) Equivariant Nielsen fixed point theory Abstract  FULL TEXT
Joel Better
 
Vol 22, No 2 (December 2003) Periodic points of multi-valued $\varepsilon $-contractive maps Abstract  FULL TEXT
Sam B. Nadler
 
Vol 40, No 1 (September 2012) Central points and measures and dense subsets of compact metric spaces Abstract  FULL TEXT
Piotr Niemiec
 
Vol 49, No 2 (June 2017) Some properties of sets, fixed point theorems in ordered product spaces and applications to a nonlinear system of fractional differential equations Abstract  PREVIEW  FULL TEXT
Jing Ren, Chengbo Zhai
 
Vol 45, No 1 (March 2015) An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds Abstract  Full Text
Paweł Pilarczyk, Grzegorz Graff
 
Vol 51, No 2 (June 2018) A version of Krasnosel'skiĭ's compression-expansion fixed point theorem in cones for discontinuous operators with applications Abstract  PREVIEW  FULL TEXT
Rubén Figueroa, Rodrigo López Pouso, Jorge Rodríguez-López
 
Vol 46, No 1 (September 2015) Positive solutions of one-dimensional $p$-Laplacian equations and applications to population models of one species Abstract  Full Text
Kunquan Lan, Xiaojing Yang, Guangchong Yang
 
Vol 50, No 2 (December 2017) Mayer-Vietoris property of the fixed point index Abstract  PREVIEW  FULL TEXT
Héctor Barge, Klaudiusz Wójcik
 
Vol 46, No 1 (September 2015) On the stability of new impulsive ordinary differential equations Abstract  Full Text
JinRong Wang, Zeng Lin, Yong Zhou
 
Vol 49, No 2 (June 2017) The existence of positive solutions for the singular two-point boundary value problem Abstract  PREVIEW  FULL TEXT
Yanmin Niu, Baoqiang Yan
 
Vol 39, No 2 (June 2012) A class of positive linear operators and applications to nonlinear boundary value problems Abstract  FULL TEXT
Jeffrey R. L. Webb
 
Vol 46, No 1 (September 2015) Index 1 fixed points of orientation reversing planar homeomorphisms Abstract  Full Text
José M. Salazar, Francisco Romero Ruiz del Portal
 
Vol 37, No 2 (June 2011) Long time existence of solutions to 2D Navier-Stokes equations with inflow-outflow and heat convection Abstract  FULL TEXT
Piotr Kacprzyk
 
Vol 39, No 1 (March 2012) Computing the topological degrees via semi-concave functionals Abstract  FULL TEXT
Dongdong Sun, Guowei Zhang
 
Vol 37, No 2 (June 2011) Forced oscillations in strongly damped beam equation Abstract  FULL TEXT
Aleksander Ćwiszewski
 
Vol 39, No 1 (March 2012) Positive solutions for a $2n$th-order $p$-Laplacian boundary value problem involving all even derivatives Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
Vol 44, No 1 (September 2014) Existence results for boundary value problems for fractional hybrid differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
 
Vol 37, No 1 (March 2011) Existence of positive solutions for a semilinear elliptic system Abstract  FULL TEXT
Zhitao Zhang, Xiyou Cheng
 
Vol 42, No 1 (September 2013) Nonlinear impulsive fractional differential equations in Banach spaces Abstract  FULL TEXT
Tian Liang Guo
 
Vol 15, No 1 (March 2000) A remark to the Schauder fixed point theorem Abstract  FULL TEXT
Valter Šeda
 
Vol 37, No 1 (March 2011) Positive solutions for a $2n$th-order boundary value problem involving all derivatives of odd orders Abstract  FULL TEXT
Zhilin Yang, Donal O'Regan
 
Vol 42, No 2 (December 2013) Controllability for systems governed by second-order differential inclusions with nonlocal conditions Abstract  FULL TEXT
Tran Dinh Ke, Valeri Obukhovskiĭ
 
Vol 45, No 2 (June 2015) Existence and global attractivity of the unique positive periodic solution for discrete hematopoiesis model Abstract  Full Text
Zhijian Yao
 
Vol 40, No 2 (December 2012) Absolute retractivity of the common fixed points set of two multifunctions Abstract  FULL TEXT
Hojat Afshari, Shahram Rezapour, Naseer Shahzad
 
Vol 42, No 1 (September 2013) Periodic solutions of a forced relativistic pendulum via twist dynamics Abstract  FULL TEXT
Stefano Marò
 
Vol 13, No 2 (June 1999) Fixed point theorems and fixed point index for countably condensing maps Abstract  FULL TEXT
Martin Väth
 
Vol 36, No 2 (December 2010) Structure of the fixed-point set of mappings with lipschitzian iterates Abstract  FULL TEXT
Jarosław Górnicki
 
Vol 41, No 2 (June 2013) Weak local Nash equilibrium Abstract  FULL TEXT
Carlos Biasi, Thaís Fernanda Mendes Monis
 
Vol 36, No 2 (December 2010) Positive solutions for a class of nonlocal impulsive BVPs via fixed point index Abstract  FULL TEXT
Gennaro Infante, Paolamaria Pietramala, Mirosława Zima
 
Vol 16, No 1 (September 2000) The Knaster-Kuratowski-Mazurkiewicz theorem and almost fixed points Abstract  FULL TEXT
Sehie Park
 
Vol 40, No 2 (December 2012) Moser-Harnack inequality, Krasnosel'skii type fixed point theorems in cones and elliptic problems Abstract  FULL TEXT
Radu Precup
 
Vol 41, No 1 (March 2013) The role of equivalent metrics in fixed point theory Abstract  FULL TEXT
Adrian Petruşel, Ioan A. Rus, Marcel-Adrain Şerban
 
Vol 35, No 1 (March 2010) Existence of non-collision periodic solutions for second order singular dynamical systems Abstract  FULL TEXT
Shuqing Liang
 
Vol 40, No 2 (December 2012) Qualitative analysis for nonlinear fractional differential equations via topological degree method Abstract  FULL TEXT
JinRong Wang, Yong Zhou, Milan Medveď
 
Vol 41, No 1 (March 2013) A general degree for function triples Abstract  FULL TEXT
Martin Väth
 
Vol 38, No 2 (December 2011) Location of fixed points in the presence of two cycles Abstract  FULL TEXT
Alfonso Ruiz-Herrera
 
Online First Articles Nonzero positive solutions of a multi-parameter elliptic system with functional BCs Abstract  PREVIEW  FULL TEXT
Gennaro Infante
 
Vol 46, No 1 (September 2015) Weak and strong convergence theorems for $m$-generalized hybrid mappings in Hilbert spaces Abstract  Full Text
Sattar Alizadeh, Fridoun Moradlou
 
Vol 41, No 1 (March 2013) Fixed points and non-convex sets in CAT(0) spaces Abstract  FULL TEXT
Bożena Piątek, Rafa Espínola
 
Vol 14, No 2 (December 1999) Leray-Schauder degree: a half century of extensions and applications Abstract  FULL TEXT
Jean Mawhin
 
Vol 37, No 2 (June 2011) Fixed points of hemi-convex multifunctions Abstract  FULL TEXT
Seyed M. A. Aleomraninejad, Shahram Rezapour, Naseer Shahzad
 
Vol 40, No 1 (September 2012) Nontrivial solutions of fourth-order singular boundary value problems with sign-changing nonlinear terms Abstract  FULL TEXT
Kemei Zhang
 
Vol 38, No 1 (September 2011) Positive solutions for second order four-point boundary value problems at resonance Abstract  FULL TEXT
Chunfang Shen, Liu Yang, Yan Liang
 
Vol 25, No 2 (June 2005) On random coincidence point theorems Abstract  FULL TEXT
Naseer Shahzad
 
Vol 15, No 1 (March 2000) A short proof of the converse to the contraction principle and some related results Abstract  FULL TEXT
Jacek Jachymski
 
Vol 33, No 1 (March 2009) The numbers of periodic orbits hidden at fixed points of $n$-dimensional holomorphic mappings (II) Abstract  FULL TEXT
Guang Yuan Zhang
 
Vol 46, No 1 (September 2015) On properties of solutions for a functional equation Abstract  Full Text
Zeqing Liu, Shin Min Kang
 
Vol 30, No 1 (September 2007) Homotopy method for positive solutions of $p$-Laplace inclusions Abstract  FULL TEXT
Jean-Franҫois Couchouron, Radu Precup
 
Vol 34, No 2 (December 2009) Existence of positive solutions to systems of nonlinear integral or differential equations Abstract  FULL TEXT
Xiyou Cheng, Zhitao Zhang
 
Vol 44, No 2 (December 2014) On the solvability of nonlinear impulsive boundary value problems Abstract  FULL TEXT
Daniel Maroncelli, Jesús Rodríguez
 
Vol 15, No 1 (March 2000) An example concerning equivariant deformations Abstract  FULL TEXT
Marek Izydorek, Antonio Vidal
 
Vol 2, No 2 (December 1993) A generalization of Fan-Browder's fixed point theorem and its applications Abstract  FULL TEXT
Ezio Marchi, Juan-Enrique Martínez-Legaz
 
Vol 17, No 2 (June 2001) A nonlinear problem for age-structured population dynamics with spatial diffusion Abstract  FULL TEXT
Ousseynou Nakoulima, Abdennebi Omrane, Jean Velin
 
Vol 21, No 2 (June 2003) On a radial positive solution to a nonlocal elliptic equation Abstract  FULL TEXT
Piotr Fijalkowski, Bogdan Przeradzki
 
Vol 34, No 2 (December 2009) Poincaré-Hopf type formulas on convex sets of Banach spaces Abstract  FULL TEXT
Thomas Bartsch, E. Norman Dancer
 
Vol 44, No 1 (September 2014) Equivalent forms of the Brouwer fixed point theorem Abstract  FULL TEXT
Adam Idzik, Władysław Kulpa, Piotr Maćkowiak
 
Vol 25, No 2 (June 2005) Existence results for impulsive neutral functional differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
 
Vol 18, No 1 (September 2001) Computer assisted proof of chaotic dynamics in the Rössler map Abstract  FULL TEXT
Daniel Wilczak
 
Vol 29, No 2 (June 2007) Quasilinear non-uniformly parabolic-elliptic system modelling chemotaxis with volume filling effect. Existence and uniqueness of global-in-time solutions Abstract  FULL TEXT
Tomasz Cieślak, Cristian Morale-Rodrigo
 
Vol 33, No 2 (June 2009) Abelianized Obstruction for fixed points of fiber-preserving maps of Surface bundles Abstract  FULL TEXT
Daciberg L. Gonçalves, Dirceu Penteado, João Peres Vieira
 
Vol 15, No 1 (March 2000) On a controllability problem for systems governed by semilinear functional differential inclusions in Banach spaces Abstract  FULL TEXT
Valeri Obukhovskiĭ, Paola Rubbioni
 
Vol 22, No 1 (September 2003) An extension of Krasnoselskii's fixed point theorem for contractions and compact mappings Abstract  FULL TEXT
George L. Karakostas
 
Vol 43, No 2 (June 2014) Nonconvex retracts and computation for fixed point index in cones Abstract  FULL TEXT
Guowei Zhang, Pengcheng Li
 
Vol 25, No 2 (June 2005) Twin positive periodic solutions of second order singular differential systems Abstract  FULL TEXT
Xiaoning Lin, Daqing Jiang, Donal O'Regan, Ravi P. Agarwal
 
Vol 5, No 2 (June 1995) Nonlinear ergodic theorems for almost nonexpansive curves over commutative semigroups Abstract  FULL TEXT
Osamu Kada, Wataru Takahashi
 
Vol 19, No 1 (March 2002) Existence of multiple positive solutions for a nonlocal boundary value problem Abstract  FULL TEXT
George L. Karakostas, Panagiotis Ch. Tsamatos
 
Vol 29, No 2 (June 2007) Fixed point theorems and Denjoy-Wolff theorems for Hilbert's projective metric in infinite dimensions Abstract  FULL TEXT
Roger D. Nussbaum
 
Vol 13, No 1 (March 1999) On solutions of two-point boundary value problems inside isolating segments Abstract  FULL TEXT
Roman Srzednicki
 
Vol 22, No 1 (September 2003) Fixed point indices of iterations of planar homeomorphisms Abstract  FULL TEXT
Grzegorz Graff, Piotr Nowak-Przygodzki
 
Vol 43, No 1 (March 2014) Hölder continuous retractions and amenable semigroups of uniformly Lipschitzian mappings in Hilbert spaces Abstract  FULL TEXT
Andrzej Wiśnicki
 
Vol 24, No 2 (December 2004) Local fixed point theory involving three operators in Banach algebras Abstract  FULL TEXT
Bapurao C. Dhage
 
Vol 5, No 1 (March 1995) Invariant means and fixed point properties for non-expansive representations of topological semigroups Abstract  FULL TEXT
Wataru Takahashi, Anthony To-Ming Lau
 
Vol 19, No 2 (June 2002) Lefschetz fixed point theorem for acyclic maps with multiplicity Abstract  FULL TEXT
Fritz von Haeseler, Heinz-Otto Peitgen, Gencho Skordev
 
Vol 29, No 1 (March 2007) Degree and index theories for noncompact function triples Abstract  FULL TEXT
Martin Väth
 
Vol 22, No 1 (September 2003) On detecting of chaotic dynamics via isolating chains Abstract  FULL TEXT
Leszek Pieniążek
 
Vol 43, No 1 (March 2014) Generalizations of Krasnoselskiĭ's fixed point theorem in cones and applications Abstract  FULL TEXT
Sorin Budişan
 
Online First Articles Existence and uniquenes results for systems of impulsive functional stochastic differential equations driven by fractional Brownian motion with multiple delay Abstract  PREVIEW  FULL TEXT
Mohamed Ferhat, Tayeb Blouhi
 
Vol 15, No 2 (June 2000) On some properties of dissipative functional differential inclusions in a Banach space Abstract  FULL TEXT
Valeri Obukhovskiĭ, Pietro Zecca
 
Vol 24, No 2 (December 2004) Approximation and Leray-Schauder type results for ${\mathcal U}_{c}^{\kappa}$ maps Abstract  FULL TEXT
Naseer Shahzad
 
Vol 8, No 1 (September 1996) Fixed points of multivalued mappings in certain convex metric spaces Abstract  FULL TEXT
Tomoo Shimizu, Wataru Takahashi
 
Vol 20, No 1 (September 2002) Stationary states for discrete dynamical systems in the plane Abstract  FULL TEXT
Jorge Aarao, Mario Martelli
 
Vol 32, No 1 (September 2008) Nonlinear boundary value problems for differential inclusions with Caputo fractional derivative Abstract  FULL TEXT
Mouffak Benchohra, Samira Hamani
 
Vol 13, No 2 (June 1999) A fixed point index for equivariant maps Abstract  FULL TEXT
Davide L. Ferrario
 
Vol 43, No 1 (March 2014) Existence of positive solutions for a second order periodic boundary value problem with impulsive effects Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
1 - 100 of 123 Items 1 2 > >> 

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism